MathSciNet Relay Station
MathSciNet bibliographic data
MR2264460 32M15 (53D12)
Clerc, Jean-Louis; Neeb, Karl-Hermann Orbits of triples in the Shilov boundary of a bounded symmetric domain. Transform. Groups 11 (2006), no. 3, 387–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement